You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Econometric Methods for the Duration of Unemployment
Vol. 47, No. 4 (Jul., 1979), pp. 939-956
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1914140
Page Count: 18
You can always find the topics here!Topics: Unemployment, Economic models, Standard error, Wages, Coefficients, Statistical variance, Information search, Mathematical functions, Econometrics, Statistical estimation
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper is a study of econometric problems and methods involved in interpreting the variation between unemployed job seekers in the length of time they are out of work in the light of search theories. In particular we propose in equation (7.4) a parametric form for the duration of unemployment distribution which allows one to study the temporal variation in the chances of an unemployed man returning to work as well as to estimate a regression error variance. The study is illustrated by calculations using data from interviews with a sample of British unskilled workers.
Econometrica © 1979 The Econometric Society